# SDR UIEA2016092600774

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 70,974 hours, 12,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO SCHEDULED DEPARTURE, ON 24-SEP-2016, THE DATUM AIRPLANE FUSELAGE SKIN WAS FOUND WITH CORROSION CRACKS IN THE VICINITY OF FASTENER LOCATIONS AT BS 1736, ALONG STR 42R, AND AT BS 1731, ALONG STR 42R.  SHEET METAL REPAIR EO 4453B268.
